HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Dynamic boundary conditions for Hamilton-Jacobi equations

Files in This Item:
pre546.pdf907.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83691

Title: Dynamic boundary conditions for Hamilton-Jacobi equations
Authors: Elliott,C. M Browse this author
Giga, Y. Browse this author
Goto, S. Browse this author
Issue Date: Dec-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 546
Start Page: 1
End Page: 27
Abstract: A non standard dynamic boundary condition for a Hamilton-Jacobi equa­tion in one space dimension is studied in the context of viscosity solutions. A comparison principle and, hence, uniqueness is prm·ed by consideration of an equivalent notion of vis­cosity solution for an alternative formulation of the boundary condition. The relationship with a l\eumann condition is established. Global existence is obtained by consideration of a related parabolic approximation with a dynamic boundary condition. The problem is motivated by applications in superconductivity and interface evolution.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69295
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University